# SDR SWAA2023112021244

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 63,562 hours, 38,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR (L1) SLIDE SHROUD AFT GRIT BAR HOOK IS LOOSE AT SLIDE SHROUD.<[01] SECURED FORWARD ENTRY DOOR (L1) SLIDE SHROUD AFT GRIT BAR HOOK HARDWARE IAW SRM 51-40-02.;[02] C/W INSPECTION PER SRM 51-40-02.
